Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Side Effects of Actonel

05/22/2006

Question:

I have taken Boniva and am currently on Actonel. I have been experiencing soreness mainly in my arm muscles and pain and stiffness in my fingers and toes. Does this sound like a side effect of this medication?

Answer:

Some people report aches and pains with bisphosphonates.  Have you started any other medications?  Some of the lipid-lowering drugs have been associated with aches and pains.  You can always stop the medication for a couple of months and then restart it.  Report what happens to your physician.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati